# SDR UIEA2018040400548

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Worn
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 CORE COWL PRESSURE RELIEF DOOR UPPER LATCH WORN.   REMOVED IAW SRM 51-40-02, REV 105. INSTALLED NEW IAW SRM 51-40-02, REV 105, AND CMM 71-13-24, REV 043.  CHECKED NORMAL.
